Minnesota, 2011Damaging Winds and Lightning Strike in Minnesota, July 20, 2011
July 20, 2011 · NWS FGF · 26 events in 5 counties and zones
The last night of the unusual prolonged heat wave brought another round of severe thunderstorms. Surface dew point temperatures continued in the oppressive 70F to 80F range.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.6 million
- Crop damage
- $1.4 million
- Events
- 26
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The last night of the unusual prolonged heat wave brought another round of severe thunderstorms. Surface dew point temperatures continued in the oppressive 70F to 80F range. With the extreme heat, mid level temperatures also remained quite warm. However, the combination of a subtle upper level disturbance and a modest low level jet helped spawn the thunderstorms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before the first event at Jul 20, 3:30 AM CST, 2 hours 40 minutes earlier.
Area forecast discussion, Jul 20, 3:30 AM CST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
430 AM CDT WED JUL 20 2011
.SHORT TERM...TODAY THROUGH FRIDAY NIGHT.
ECMWF WAS A TAD FASTER THAN THE NAM AND GFS. GFS WAS THE SLOWEST BUT
NOT BY MUCH THROUGH 84 HOURS. WILL USE A COMBINATION OF THE ECMWF
AND GFS. WATER VAPOR LOOP SHOWING A SHORT WAVE OVER NORTH CENTRAL ND
AND ANOTHER OVER THE NEB PANHANDLE. SHORT WAVES WILL ROTATE ACROSS
THE NORTHERN PLAINS TODAY. MAIN UPPER TROUGH OVER WESTERN MT WILL
MOVE THROUGH SOUTHERN CANADA TODAY AND WILL SEND A COLD FRONT ACROSS
THE AREA THIS AFTERNOON AND EVENING.
INSTABILITY REMAINS FAIRLY HIGH ACROSS THE AREA AND THUNDERSTORMS
WERE DEVELOPING. MODELS SOUNDINGS INDICATED A RELATIVELY CAPPED
ENVIRONMENT BUT LOW LEVEL JET AND SHORT WAVE APPARENTLY ENOUGH TO
OVERCOME.
NEXT SIGNIFICANT UPPER LEVEL TROUGH TO MOVE THROUGH SAT. WILL UP
POPS FRI NIGHT INTO SAT.
.LONG TERM...SATURDAY AND SUNDAY.
GFS CONTINUES TO BE A PROGRESSIVELY SLOWER SOLUTION THAN THE ECMWF
THIS PERIOD. WILL BLEND THE TWO.
&&
.AVIATION...
VFR CONDITIONS WERE OVER THE FORECAST AREA. CIGS WERE MOSTLY ABOVE 9
THOUSAND FT OVER NORTHWEST HALF OF AREA...CLEAR IN THE SOUTHEAST
HALF. SOME IFR RESTRICTIONS TO VISIBILITY WAS OVER FAR NORTHWEST
ZONES WITH VISIBILITIES UNDER 3 MILES. ALSO THUNDERSTORMS DEVELOPING
OVER NORTHEAST ND AD SOUTH CENTRAL ND AND WERE MOVING TO THE
NORTHEAST. COLD FRONT TO MOVE IN FROM THE WEST THIS AFTERNOON AND
EVENING. BREEZY CONDITIONS EXPECTED POST FRONTAL.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...EXCESSIVE HEAT WARNING UNTIL 1 AM CDT THURSDAY FOR NDZ024-
026>030-038-039-049-052-053.
HEAT ADVISORY UNTIL 1 AM CDT THURSDAY FOR NDZ006>008-014>016-054.
MN...EXCESSIVE HEAT WARNING UNTIL 1 AM CDT THURSDAY FOR MNZ001>003-
014-015-022>024-027>032-040.
HEAT ADVISORY UNTIL 1 AM CDT THURSDAY FOR MNZ004>009-013-016-017.
&&
HOPPESHazardous weather outlook, Jul 20, 6:00 AM CST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
700 AM CDT WED JUL 20 2011
MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-211200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
700 AM CDT WED JUL 20 2011
...SOME SEVERE THUNDERSTORMS ARE EXPECTED WEDNESDAY MORNING...
...STORMS MAY REDEVELOP AGAIN THIS AFTERNOON AND EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.
.DAY ONE...TODAY AND THIS EVENING
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 PM CDT FOR
MAINLY NORTHEAST NORTH DAKOTA AND PARTS OF NORTHWEST MINNESOTA.
THE STORMS WILL PRODUCE DAMAGING WINDS...SOME LARGE HAIL AND
LOCALLY HEAVY RAINFALL. A TORNADO MAY BE POSSIBLE.
A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL BE POSSIBLE LATER THIS
AFTERNOON AND EVENING ROUGHLY EAST OF A LINE FROM ASHBY MINNESOTA
TO NECHE NORTH DAKOTA. THE STORMS WILL BE MOSTLY LIKELY AFTER 1 PM
AND SHOULD MOVE OUT OF THE AREA BY 7 OR 8 PM WEDNESDAY. THE STORMS
WILL PRODUCE SOME LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY
RAIN. A TORNADO WILL ALSO BE POSSIBLE.
A COLD FRONT WILL MOVE IN FROM THE WEST THIS AFTERNOON AND PRODUCE
THE STRONG THUNDERSTORMS. COOLER AND LESS HUMID WEATHER WILL MOVE
INTO THE REGION ON THURSDAY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE FRIDAY
AFTERNOON AND FRIDAY NIGHT. THE STORMS CAN BE EXPECTED WEST OF A
LINE FROM BADOURA MINNESOTA TO MAPLE BAY TO LANCASTER MINNESOTA.
THE STORMS WILL PRODUCE SOME LARGE HAIL...DAMAGING WINDS AND
LOCALLY HEAVY RAIN.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
HOPPES
In the hours before
Special weather statement, Jul 20, 2:36 AM CST, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
336 AM CDT WED JUL 20 2011
NDZ006-007-014-015-200900-
BENSON ND-CAVALIER ND-RAMSEY ND-TOWNER ND-
336 AM CDT WED JUL 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOWNER...NORTHWESTERN
RAMSEY...SOUTHWESTERN CAVALIER AND NORTHERN BENSON COUNTIES UNTIL 400
AM CDT...
AT 335 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 10 MILES EAST OF LEEDS...OR 21 MILES NORTHWEST OF DEVILS
LAKE...MOVING TO THE NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THE STORM.
THE STORM WILL BE NEAR...
CANDO AND CONSIDINE AROUND 350 AM CDT.
STARKWEATHER...NEWVILLE AND GARSKE AROUND 400 AM CDT.
BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
TG
Special weather statement, Jul 20, 3:02 AM CST, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
402 AM CDT WED JUL 20 2011
NDZ006-007-014-015-200930-
BENSON ND-CAVALIER ND-RAMSEY ND-TOWNER ND-
402 AM CDT WED JUL 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TOWNER...
NORTHWESTERN RAMSEY...SOUTHWESTERN CAVALIER AND NORTHERN BENSON
COUNTIES UNTIL 430 AM CDT...
AT 358 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM NEAR LEEDS...OR 25 MILES NORTHWEST OF DEVILS LAKE...
MOVING TO THE NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THE STORM.
THE STORM WILL BE NEAR...
CHURCHS FERRY AROUND 410 AM CDT.
MAZA AROUND 420 AM CDT.
CANDO AROUND 425 AM CDT.
STARKWEATHER...NEWVILLE AND GARSKE AROUND 430 AM CDT.
BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
TG
Special weather statement, Jul 20, 3:04 AM CST, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
404 AM CDT WED JUL 20 2011
NDZ008-016-026-054-200930-
EASTERN WALSH COUNTY ND-NELSON ND-PEMBINA ND-WESTERN WALSH COUNTY ND-
404 AM CDT WED JUL 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WALSH...SOUTHWESTERN
PEMBINA AND EXTREME NORTHEASTERN NELSON COUNTIES UNTIL 430 AM CDT...
AT 402 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 14 MILES SOUTHWEST OF PARK RIVER...OR 29 MILES WEST OF
GRAFTON...MOVING TO THE NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THE STORM.
THE STORM WILL BE NEAR...
LANKIN AROUND 410 AM CDT.
PARK RIVER AROUND 425 AM CDT.
HOOPLE AND EDINBURG AROUND 430 AM CDT.
BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
TG
Local storm report, Jul 20, 5:07 AM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
607 AM CDT WED JUL 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HAIL 4 SE STARKWEATHER 48.41N 98.82W
07/20/2011 M1.00 INCH RAMSEY ND CO-OP OBSERVER
1.51 INCHES OF RAIN
&&
MEWENSThunderstorm Wind, Polk
- When
- July 20, 6:10 AM CST
- Where
- Polk County, 3.45 mi N of Northland
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 48.130, -97.020
Several trees were uprooted and large tree branches were snapped off in farm yards and shelterbelts in central Higdem Township.
Thunderstorm Wind, Kittson
- When
- July 20, 6:11 AM CST
- Where
- Kittson County, 2.29 mi SW of Donaldson
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 48.560, -96.940
A few trees were snapped in a shelterbelt south of highway 11.
Thunderstorm Wind, Marshall
- When
- July 20, 6:22 AM CST
- Where
- Marshall County, 0.46 mi W of Stephen
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 48.450, -96.880
Strong wind gusts were reported.
Thunderstorm Wind, Kittson
- When
- July 20, 6:25 AM CST
- Where
- Kittson County, 5.53 mi S of Enok
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 48.570, -96.770
Numerous trees were snapped or uprooted in shelterbelts across much of Springbrook Township.
Thunderstorm Wind, Marshall
- When
- July 20, 6:27 AM CST
- Where
- Marshall County, 4.35 mi WNW of Englund
- Measured
- 68 kt (78 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 48.500, -96.720
The wind gust was measured by the Stephen NDAWN.
Thunderstorm Wind, Marshall
- When
- July 20, 6:30 AM CST
- Where
- Marshall County, 0.69 mi S of Florian
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Public
- Coordinates
- 48.440, -96.630
A large tree was blown down.
Thunderstorm Wind, Kittson
- When
- July 20, 6:35 AM CST
- Where
- Kittson County, Karlstad
- Measured
- 83 kt (96 mph) estimated gust
- Property damage
- $600,000
- Crop damage
- $200,000
- Reported by
- NWS Storm Survey
- Coordinates
- 48.580, -96.520
The county highway department building was severely damaged. Equipment in the building was also damaged. Peak winds were estimated at 95 mph based on extreme structural damage and related tree damage. Trees and power lines were down all around Karlstad.
Thunderstorm Wind, Kittson
- When
- July 20, 6:35 AM CST
- Where
- Kittson County, 2.76 mi N of Karlstad
- Measured
- 83 kt (96 mph) estimated gust
- Property damage
- $200,000
- Crop damage
- $250,000
- Reported by
- NWS Storm Survey
- Coordinates
- 48.620, -96.520
Widespread wind damage was noted across Deerwood and Arveson townships. Numerous large tree limbs were broken down in yards, shelterbelts, and groves. Peak winds were estimated at 85 to 95 mph.
Thunderstorm Wind, Kittson
- When
- July 20, 6:38 AM CST
- Where
- Kittson County, 1.14 mi SE of Halma
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 48.660, -96.600
A few large tree branches and limbs were broken down.
Thunderstorm Wind, Marshall
- When
- July 20, 6:40 AM CST
- Where
- Marshall County, 5.82 mi SSE of Florian
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $20,000
- Crop damage
- $100,000
- Reported by
- Trained Spotter
- Coordinates
- 48.370, -96.590
A grain bin was tipped over.
Thunderstorm Wind, Marshall
- When
- July 20, 6:40 AM CST
- Where
- Marshall County, 1.46 mi NNW of Strandquist
- Measured
- 83 kt (96 mph) estimated gust
- Property damage
- $40,000
- Crop damage
- $250,000
- Reported by
- NWS Storm Survey
- Coordinates
- 48.520, -96.460
Three wooden power poles were snapped along highway 59. Numerous nearby poplar trees were also snapped.
Thunderstorm Wind, Roseau
- When
- July 20, 6:48 AM CST
- Where
- Roseau County, 4.58 mi SW of Greenbush Arpt
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- COOP Observer
- Coordinates
- 48.640, -96.280
Three steel grain bins were dented and tin roofing was torn off a pole shed. Across the highway and south of this location, another pole shed had a steel door and a steel corner panel torn off.
Thunderstorm Wind, Roseau
- When
- July 20, 6:58 AM CST
- Where
- Roseau County, 2.48 mi NNE of Pelan
- Measured
- 65 kt (75 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 48.700, -96.340
The wind gust was measured by the NDAWN 7 miles west of Greenbush.
Thunderstorm Wind, Roseau
- When
- July 20, 7:05 AM CST
- Where
- Roseau County, Greenbush
- Measured
- 78 kt (90 mph) estimated gust
- Property damage
- $700,000
- Crop damage
- $300,000
- Reported by
- Amateur Radio
- Coordinates
- 48.700, -96.180
Numerous large tree limbs were broken down around Greenbush. Trees were blown down on cars and roofs of homes. Power lines were also downed. Large commercial scale steel grain bins were dented or collapsed inward at the elevator complex. Smaller farm scale steel bins nearby were torn from their foundations and rolled.
Thunderstorm Wind, Roseau
- When
- July 20, 7:10 AM CST
- Where
- Roseau County, Badger
- Measured
- 63 kt (72 mph) estimated gust
- Property damage
- $50,000
- Crop damage
- $100,000
- Reported by
- Trained Spotter
- Coordinates
- 48.780, -96.020
Several large three foot diameter trees were broken down in Badger. A wooden storage shed at the cemetery was torn off its foundation and flipped over.
Thunderstorm Wind, Roseau
- When
- July 20, 7:10 AM CST
- Where
- Roseau County, 3.31 mi SSE of Fox
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 48.790, -95.840
The strong winds were reported by law enforcement personnel.
Thunderstorm Wind, Roseau
- When
- July 20, 7:10 AM CST
- Where
- Roseau County, 3.57 mi SSE of Greenbush Arpt
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 48.630, -96.180
Several large cottonwood, poplar and boxelder trees were snapped or uprooted in a farm yard. Shingles were also torn off of roofs and flying tree branches were embedded in roofs.
Thunderstorm Wind, Roseau
- When
- July 20, 7:15 AM CST
- Where
- Roseau County, 0.45 mi W of Roseau
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 48.850, -95.760
Numerous four inch diameter tree branches were blown down.
Thunderstorm Wind, Roseau
- When
- July 20, 7:20 AM CST
- Where
- Roseau County, 7.6 mi N of Homolka
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $5,000
- Crop damage
- $200,000
- Reported by
- Law Enforcement
- Coordinates
- 48.660, -95.950
The roof was ripped off of a 180 foot long hay shed. Numerous tree limbs were broken down in farmsteads across Nereson Township.
Thunderstorm Wind, Roseau
- When
- July 20, 7:25 AM CST
- Where
- Roseau County, 0.45 mi W of Roseau
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 48.850, -95.760
Many 6 to 8 inch diameter trees were blown down in town.
Thunderstorm Wind, Roseau
- When
- July 20, 7:34 AM CST
- Where
- Roseau County, Badger
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Public
- Coordinates
- 48.780, -96.020
A second wave of thunderstorm winds broke down numerous additional four to six inch diameter tree limbs.
Thunderstorm Wind, Roseau
- When
- July 20, 7:40 AM CST
- Where
- Roseau County, 3.45 mi N of Wannaska
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Public
- Coordinates
- 48.720, -95.730
Large trees, greater than a foot in diameter, were blown down.
Thunderstorm Wind, Roseau
- When
- July 20, 7:45 AM CST
- Where
- Roseau County, 1.45 mi NNW of Roseau
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 48.870, -95.760
Dime sized hail accompanied the strong wind.
Lightning, Roseau
- When
- July 20, 8:10 AM CST
- Where
- Roseau County, 3.91 mi SSW of Malung
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 48.730, -95.760
A fire was started by a lightning strike.
Thunderstorm Wind, Lake of the Woods
- When
- July 20, 8:35 AM CST to 8:45 AM CST
- Where
- Lake of the Woods County, 23.77 mi N of Lude
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 49.310, -94.850
Several large tree limbs were broken down around Oak Island.
Thunderstorm Wind, Roseau
- When
- July 20, 8:40 AM CST
- Where
- Roseau County, 3.18 mi E of Swift
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 48.870, -95.160
A large number of trees were severely damaged across northern Laona Township. Mature pine trees were snapped off midway up.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Wisconsin, July 20 to 21, 201160 injured · 4 events
- Excessive Heat in Illinois, July 20 to 24, 20112 deaths · 2 events
- Tornado and Hail in North Dakota, July 20, 2011$715,000 · EF1 · 7 events
- Lightning Strike and Heavy Rain in Georgia, July 20, 2011$525,000 · 2 events
- Hail and Damaging Winds in Ohio, July 20, 2011$84,000 · 1 in hail · 6 events
- Flash Flood and Damaging Wind in Arizona, July 20, 2011$60,000 · 52 kt wind · 2 events
- Hail and Damaging Winds in North Dakota, July 20, 2011$12,000 · 1.75 in hail · 24 events
- Heat in West Virginia, July 20 to 23, 201127 events
- Damaging Winds in Indiana, July 20, 2011$26,000 · 56 kt wind · 3 events
- Flash Flooding and Damaging Wind in Alabama, July 20 to 21, 2011$20,000 · 55 kt wind · 5 events
- Rip Current in Minnesota, July 20, 20112 injured · 1 event
- Flash Flood in Arizona, July 20, 2011$20,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 334246, 334247, 313639, 334248, 313641, 313643, 313645, 334263, 334249, 313629, 334250, 313632, 313646, 313633, 313649, 313650, 334251, 313634, 334253, 313635, 313636, 313631, 313637, 313638, 334257, 334259.